# SDR ASAA2025032356741

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 50,368 hours, 17,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 FOUND M1695 BATTERY PACK FAILED. GROUNDED - YES. REPLACED M1695 BATTERY PACK PER MM 33-51-06-960-805, NOW OPERATING NORMALLY.
